# SDR FDEA200905221772

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME IS DENTED IN UPPER FLANGE AT BS 950C ABOVE STR 26R.  REWORKED DENTED AREA TO ORIGINAL CONTOUR. ABOVE STR 26R IAW DWG SR 27-53-139.  NDT INSPECTED AREA WITH NO DEFECTED NOTED.  FRAME THICKNESS FOUND TO BE .071 IAW SRM 53-10-2 FIG 5.
